# SDR IPXA2016041302073

- Difficulty date: March 25, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 30,282 hours, 17,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N52743
- Condition: Damaged
- Location: Bs 880-900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG 3, MAIN DECK BS 880-900, RBL 45 SEAT TRACK DAMAGED.  REMOVED FABRICATED SEAT TRACK, PN BAC1520-2472 AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02-06.
